# SDR 20000908SH017

- Difficulty date: June 19, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N820AA
- Make and model: Amd FALCON
- Aircraft serial: 118
- Engine: Ge CF7002D2
- Engine time: 16,363 hours, 13,857 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 5,505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

MLU - FLT 88310 - LT, RT ENG FLAMED OUT FL 290. CREW REPORTED APPROX 20 MILES WEST MLU, TURNED LEFT TO DEVIATE FOR LOCAL LEVEL 3, 4 CELLS.  ENTERED MODERATE/HVY RAIN, ENG/AIRFRAME ANTI-ICE ON.  SELECTED IGNITERS ON.  WHILE IN THE RAIN, LT ENG SPOOLED DOWN, THEN RT SPOOLED DOWN.  CREW DECLARED EMERG, REQ LOWER ALT, NEAREST AIRPORT, ACFT CLEARED FOR LOWER ALT.  ON DESCENT, LT ENG WAS RE-LIGHTED AT FL 250, RT ENG AT FL 240.  LANDED WITHOUT INCIDENT MLU.  MECH INSP NR 1, NR 2 ENG IAW USA JET GMM CHP 8, SEC 9, PG 2, GE CF700 MM SEI-187, CHP 72-00, PGS 141,142. NO DEFECTS.  BOTH ENG RUN TO CHK PARAMETERS.  ALL WITHIN LIMITS.  ACFT ALT RESTRICTED FL 270 UNTIL RETURN TO BASE. UNDER INVEST.  REF:OPR CNTRL Y2PA00032.(SH)
